# SDR BKAA14110282011

- Difficulty date: October 28, 2011
- Submitted: October 28, 2011
- Operation: Air carrier
- Aircraft: N8083
- Make and model: Mtsbsi MU2B60
- Aircraft serial: 739SA
- Aircraft time: 12,455 hours
- Engine: Garrtt TPE331*
- Engine time: 3,958 hours, 5,097 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 31021802
- Part serial: P36139
- Condition: Failed
- Location: Left
- Part time: 3,958 hours, 5,097 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E, A

## Discrepancy

DURING FLIGHT PILOT EXPERIENCED A FAILURE OF THE LEFT ENGINE.  INITIATED INFLIGHT SHUT DOWN, DECLARED AN EMERGENCY AND LANDED AT RICHMOND INTERNATIONAL AIRPORT UNEVENTFUL.  PILOT DID DECLARE AN EMERGENCY.
